# SDR DALA2021060303030

- Difficulty date: June 3, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 9,617 hours, 883 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Door Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3513 EXIT DOOR PRESSURIZATION LIGHTS CAME ON UPON ARRIVAL AT GATE. CORRECTIVE ACTION: PERFORMED CPCS TEST. NO FAULTS. PERFORMED VISUAL CHECK OF WATER LEVEL IND OF STANDBY PNEUMATIC LINES PITOT STATIC. NO WATER. NO FLIGHT REPORT FAULTS. (7353603)
